Tag Archive: oxycodon


Die verbreitete Ansicht, dass Opioide sich nicht in ihrem Risikoprofil unterscheiden, muss möglicherweise revidiert werden. Ergebnissen einer Kohortenanalyse zufolge könnte eine länger andauernde Therapie mit Codein das kardiovaskuläre Risiko erhöhen, das Sterberisiko unter Codein und Oxycodon könnte steigen.

Immer wieder werden Ärzte aufgefordert, auch bei schweren, nicht tumorbedingten Schmerzen Opioide einzusetzen. Dabei ist, anders als bei nichtsteroidalen Antirheumatika, wenig darüber bekannt, wie die Risiken der einzelnen Opioide im Vergleich aussehen und ob die Annahme, dass sich Opioide in ihrem Risikoprofil ähneln, richtig ist. Deshalb wurden in einer amerikanischen Kohortenanalyse die Opioide Codein, Hydrocodon, Oxycodon, Propoxyphen und Tramadol im Hinblick auf ihr Risiko für Frakturen, kardiovaskuläre Ereignisse, gastrointestinale Komplikationen und die Sterblichkeit verglichen. Dazu wurden 6.275 Patienten nach dem Propensity-score-matched-Verfahren den fünf Opioid-Gruppen zugeordnet.

Kardiovaskuläre Ereignisse traten 30 Tage nach Behandlungsbeginn in allen Gruppen ähnlich häufig auf, waren jedoch nach 180 Tagen unter Codein erhöht (RR, 1,62; 95% CI, 1,27 – 2,06). Das Frakturrisiko war im Vergleich zu Hydrocodon nach 30 Tagen Einnahme von Tramadol und Propoxyphen signifikant reduziert. Keine Unterschiede wurden im Hinblick auf gastrointestinale Komplikationen gefunden. Dagegen war die Gesamtsterblichkeit im Vergleich zu Hydrocodon nach 30 Tagen Oxycodon-Therapie 2,4-fach, nach Codein-Therapie 2,05-fach erhöht. Die Autoren diskutieren, dass das erhöhte Sterberisiko in Zusammenhang mit kardiovaskulären Ereignissen stehen könnte oder aber auf weitere, nicht erfasste Confounder zurückzuführen ist. Insgesamt muss nach den Ergebnissen dieser Studie davon ausgegangen werden, dass sich Opioide in ihrem Risikoprofil unterscheiden. So ist bei Codein ein erhöhtes kardiovaskuläres Risiko bei längerer Anwendung nicht auszuschließen. Dieses Ergebnis ist überraschend und muss nach Ansicht der Autoren in weiteren Studien validiert werden.

 

Quelle: Salomon DH et al.: The Comparative Safety of Opioids for Nonmalignant Pain in Older Adults. Arch Intern Med 2010; 170(22): 1979-1986

 

Advertisements

siehe Anhang: Opioide Umrechnen

Diese Tabelle erhaelt unheimlich viel zulauf,

ich bitte jedoch folgendes zu beachten, „man kann Opioide nicht einfach umrechnen“!

Methadone and Other Opioids Not Always

Equivalent,


Conversion Can Be Lethal!

In a comprehensive literature review of poisoning deaths involving opioids from 1999 – 2009, the deaths involving methadone were found to be disproportionately high.
(Edit by me: to get a inside-view via the „GAO-Report“)

Methadone represented less than five percent of all opioid prescriptions but is responsible for a third of the deaths. After four years of investigation, the major underlying cause was found to be fundamental misunderstandings about the properties of the medicine — a „knowledge deficit“ — especially when converting patients from other opioids.

After a rapid increase of opioid-related deaths was reported in Utah, then president of the Utah Academy of Pain Medicine, Dr. Lynn Webster decided to find out why, and then find a solution. By reviewing state and federal sources as well as PubMed, he was able to assess demographics, prevalence, and other risk factors related to this significant increase in poisoning deaths involving opioids.

Webster found that methadone deaths had more to do with misunderstandings about when to prescribe it, how to convert patients to it from other pain medicines, and how to inform patients about its risks. The research also showed that one-third of the deaths occurred within five days after a dosage change — also suggesting that unfamiliarity with the medicine could lead to accidental deaths.

Webster then brought this information to a consensus conference sponsored by the LifeSource Foundation where a panel of colleagues helped him determine root causes of the problem. After reviewing and discussing the data, the panel identified the following as probable causes underlying the spike: physician error due to knowledge deficits, patient non-adherence to medication regimen, unanticipated medical and psychiatric co-morbidities (including substance abuse), and payer policies that mandate methadone as a first-line coverage.

„Not all pain medicines — even within a class — and not all patients — are created equally,“ said Dr. Webster. „Methadone is a safe and effective opioid with pharmacokinetics and pharmacodynamics unlike other opioids, so knowledge about it and how it may affect a specific patient is paramount to a positive clinical outcome. Education about pain medicine is the best safeguard against the unintended deaths and side effects we’ve seen with methadone in the last decade.“

According to Webster, simple conversion from one opioid twice a day to another twice a day is not safe. Patient pharmacogenetics (a patient’s unique response to medicine based on his or her genetics), especially when converting between opioids, along with the properties of the medicine, must be taken under advisement to determine appropriate therapy.

In addition, he advises that switching a patient to methadone must be done slowly and over time: start with a low dose, and titrate from there in increments that make sense for the patient and the pain condition.

Source: PRNewswire.com — February 4, 2010